Journal of Applied Mathematics

On a Dual Model with Barrier Strategy

Yuzhen Wen and Chuancun Yin

Full-text: Open access

Abstract

We consider the dual of the generalized Erlang ( n ) risk model with a barrier dividend strategy. We derive integro-differential equations with boundary conditions satisfied by the expectation of the sum of discounted dividends until ruin and the moment-generating function of the discounted dividend payments until ruin, respectively. The results are illustrated by several examples.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 343794, 13 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495174

Digital Object Identifier
doi:10.1155/2012/343794

Mathematical Reviews number (MathSciNet)
MR2935547

Zentralblatt MATH identifier
1244.91096

Citation

Wen, Yuzhen; Yin, Chuancun. On a Dual Model with Barrier Strategy. J. Appl. Math. 2012 (2012), Article ID 343794, 13 pages. doi:10.1155/2012/343794. https://projecteuclid.org/euclid.jam/1355495174


Export citation